# SDR FDEA201101220333

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- Engine: Ge CF680
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE PYLON MOUNT AFT HOLE CORROSION REMOVAL FOUND LOWER MATING FACE WITH CORROSION NEAR TO THE HOLE.  REPAIRED IAW EA 6-5450-143832.  DEEPEST REWORKED SURFACE: 0.019" AND MAXIMUM ALLOWABLE DEPTH: 0.0138" IAW SRM 54-51-81 CONFIGURATION 2, FIG 104, REV 19.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 111.
